# SDR UIEA2020050700986

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 84,834 hours, 16,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: 20131A
- Part serial: 71338
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND M/D EMERGENCY LIGHT POWER PACK M14533 FUNCTIONAL FAIL.( IAW AMM 33-51-04-902-001-001 REV 98 REPLACED AND TESTED THE POWER PACK, THE RESULT WAS SATISFACTORY. )
